# SDR USAASB00053

- Difficulty date: February 26, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N259AU
- Make and model: Boeing 737201
- Aircraft serial: 22806
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 6546858236
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

JAX - FLT 2704 - EN ROUTE FROM TPA-BWI, AT FL290, CREW CONTACTED DISPATCH VIA ACARS THAT FLT LOST SYSTEM A HYD.  AT THIS TIME, IT WAS DETERMINED TO CONTINUE TO BWI.  HOWEVER, ANOTHER MESSAGE WAS RECEIVED FROM ACARS STATING THAT BOTH LOW PRESSURE LIGHTS WERE ON AND THERE WAS NO HYDRAULIC FLUID.  AT THIS TIME, CAPT DECLARED AN EMERGENCY DUE TO COMPLETE LOSS OF HYDRAULIC SYSTEMS.  FLT DIVERTED TO JAX AND LANDED W/O INCIDENT.  A/C WAS TOWED TO GATE.  MX FOUND THE NR 1 ENG HYD DRIVEN PUMP PRESSURE LINE CHAFED THROUGH.  REPLACED LINE WITH TEMPORARY FLEX HOSE AND PROGRAMMED LINE FOR REPLACEMENT.  INSPECTED PUMPS, PRESSURE AND CASE DRAIN FILTERS FOR HYDRAULIC SYSTEMS A AND B.  NO DEFECTS NOTED.  RAN ENGINES.  LEAK AN
